Functionals on triangulations of delaunay sets Journal Article

Author(s): Dolbilin, Nikolai P; Edelsbrunner, Herbert; Glazyrin, Alexey A; Musin, Oleg R
Article Title: Functionals on triangulations of delaunay sets
Alternate Title: Moscow Mathematical Journal
Affiliation IST Austria
Abstract: We study densities of functionals over uniformly bounded triangulations of a Delaunay set of vertices, and prove that the minimum is attained for the Delaunay triangulation if this is the case for finite sets.
Keywords: Triangulations; Delaunay triangulations; Delaunay sets; Densities; Functionals; Uniformly bounded triangulations
Journal Title: Moscow Mathematical Journal
Volume: 14
Issue 3
ISSN: 1609-4514
Publisher: Independent University of Moscow  
Date Published: 2014-07-01
Start Page: 491
End Page: 504
Open access: yes (repository)
IST Austria Authors
Related IST Austria Work